# SDR UIEA2019012303011

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,216 hours, 20,291 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539105
- Part serial: 0600
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AIRCRAFT  L ISLN VALVE LIGHT ON FOR BLEED( REMOVED AND REPLACED  LEFT ISLN VALVE IAW AMM 36-11-04 PERFORMED OPERATIONAL CHECK  )
